# SDR 03020601

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146SD
- Engine: Ge CT75A2
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DEPARTED PIT ON 100 PERCENT TORQUE, 1000-2000 HAD ERRATIC TORQUE INDICATION OF 80-90 PERCENT. ITT SAME.  NG 2-3 PERCENT.  PROP RPM 1270-1150.   AIRCRAFT LEVELED AT 2000, PULLED BACK 50 PERCENT,  NO FLUTUATION,  ADVANCED  POWER LEVER,  ERRACTIC INDICATION CONTINUED,  SHUT DOWN ENGINE.  TIME FROM SHUT DOWN TO LANDING WAS REPORTED APPROX 7 MINS.
